# SDR SWAA2022080237075

- Difficulty date: August 1, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 27,320 hours, 12,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLUE PASSENGER CALL LT UNDER THE EMER EXIT SIGN IN AFT GALLEY IS INOP / [01] RELAMPED CALL LIGHT UNDER EMERGENCY EXIT SIGN IN AFT GALLEY PER AMM 33-51-01. OPS CHECK GOOD.
